# SDR QXEA2009031100175

- Difficulty date: March 7, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 4,816 hours, 5,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - APU AIR HAS UNUSUAL AND PERSISTANT ODOR.  PLACED APU ON MEL 49-00-1.  MEL CLEARED 3/11/09 INSPECTED APU COMPARTMENT.  NO DEFECTS NOTED.  RAN APU.  NO UNUSUAL ODOR FOUND.  SYSTEM OPERATES NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
